# SDR 98FDEA00698

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switcn
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENG REVERSER UNLOCK LIGHT AT T/O PWR.  REJECTED T/O RETURN TO GATE.  THRUST REVERSER NR 1 DEFER PER MEL 78-1 AND DEACTIVATED IN FWD THRUST POS.  T/S FOUND UNLOCK SWITCH LOOSE AT LT SIDE.  ADJUSTED AND RESECURED UNLOCK SWITCH.  REACTIVATED PER MM 78-31-01.  OPS CK NR 1 ENG T/REV USING APU AIR AND HOSE, FOUND T/REV OPER NORM AND ALL IND NORM.
